Alert archive / New Mexico / Wind Advisories in 2009

Wind Advisory 23, NWS Albuquerque, NM

April 4, 2009

NWS Albuquerque, NM issued this wind advisory at Apr 4, 2009, 4:07 PM MDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Apr 4, 2009, 4:07 PM MDT (22:07 UTC)
Expired
Apr 4, 2009, 11:56 PM MDT
In force
8 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KABQ 042207
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
407 PM MDT SAT APR 4 2009

...STRONG WINDS CONTINUING INTO THE EVENING ACROSS PORTIONS OF 
EASTERN AND CENTRAL NEW MEXICO...

.A STRONG SURFACE AIR PRESSURE DIFFERENCE FROM NORTHEAST TO
SOUTHWEST ACROSS NEW MEXICO ALONG WITH A SURFACE COLD FRONT
DROPPING SOUTH ACROSS THE EASTERN PLAINS TONIGHT WILL CONTINUE TO
BRING STRONG AND GUSTY WINDS TO MUCH OF THE EAST HALF OF NEW
MEXICO. THE STRONGEST WINDS ARE EXPECTED EAST FROM THE CENTRAL
MOUNTAIN CHAIN ACROSS THE EASTERN PLAINS.

NMZ005-010-011-016-017-026-050600-
/O.CAN.KABQ.HW.W.0011.000000T0000Z-090405T0200Z/
/O.NEW.KABQ.WI.Y.0023.090404T2207Z-090405T0600Z/
NORTHEAST HIGHLANDS-SANDIA/MANZANO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...
SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...CARRIZOZO...RUIDOSO
407 PM MDT SAT APR 4 2009

...HIGH WIND WARNING IS CANCELLED...
...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. THE
HIGH WIND WARNING HAS BEEN CANCELLED. 

WEST WINDS SUSTAINED AT 20 TO 35 MPH WITH GUSTS TO AROUND 45 MPH
ARE EXPECTED OVER THE ADVISORY INTO THE EVENING. LOCAL AREAS OF
REDUCED VISIBILITIES IN BLOWING DUST MAY RESULT FROM THE STRONGER
GUSTS. WIND SPEEDS SHOULD DROP OFF SOMEWHAT AFTER 10 OR 11 PM MDT.
ACROSS COLFAX AND MORA COUNTIES...WINDS WILL BLOW FROM THE NORTH
AND NORTHEAST BEHIND A COLD FRONT BY EARLY TO MID EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

NMZ006-007-012-013-018>021-050600-
/O.CAN.KABQ.HW.W.0011.000000T0000Z-090405T0200Z/
/O.NEW.KABQ.WI.Y.0023.090404T2207Z-090405T0600Z/
HARDING COUNTY-FAR NORTHEAST PLAINS-CONCHAS LAKE/GUADALUPE COUNTY-
QUAY COUNTY-DE BACA COUNTY-CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-
CURRY COUNTY-
INCLUDING THE CITIES OF...ROY...CLAYTON...SANTA ROSA...
TUCUMCARI...FORT SUMNER...ROSWELL...PORTALES...CLOVIS
407 PM MDT SAT APR 4 2009

...HIGH WIND WARNING IS CANCELLED...
...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. THE
HIGH WIND WARNING HAS BEEN CANCELLED. 

WEST WINDS SUSTAINED AT 20 TO 35 MPH WITH GUSTS TO AROUND 45 MPH
ARE EXPECTED OVER THE ADVISORY INTO THE EVENING. LOCAL AREAS OF
REDUCED VISIBILITIES IN BLOWING DUST MAY RESULT FROM THE STRONGER
GUSTS. A COLD FRONT DROPPING FROM THE FAR NORTHEAST PLAINS INTO
THE EAST CENTRAL PLAINS WILL CREATE A SECONDARY WIND SURGE AS
WINDS SHIFT IN THOSE AREAS FROM WEST TO NORTH. AHEAD OF THIS FRONT 
WIND SPEEDS MAY DROP OFF SOMEWHAT NEAR OR SHORTLY AFTER
SUNSET...BUT SHOULD INCREASE FOR A FEW HOURS AFTER FRONTAL
PASSAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

NMZ003-008-009-014-015-042315-
/O.CAN.KABQ.WI.Y.0022.000000T0000Z-090405T0200Z/
UPPER RIO GRANDE VALLEY-WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
INCLUDING THE CITIES OF...ESPANOLA...GALLUP/GRANTS...
ALBUQUERQUE...GLENWOOD...SOCORRO
407 PM MDT SAT APR 4 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE
WIND ADVISORY. 

WEST AND NORTHWEST WINDS WILL DIMINISH THIS EVENING TO BETWEEN 10
AND 20 MPH. 

$$

43
2 follow-up statements
000 
WWUS75 KABQ 050237
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
837 PM MDT SAT APR 4 2009

...STRONG WINDS CONTINUING INTO THE EVENING ACROSS PORTIONS OF
NORTHEASTERN NEW MEXICO...

.A STRONG SURFACE PRESSURE GRADIENT FROM SOUTHEAST COLORADO TO
EAST CENTRAL NEW MEXICO WILL REMAIN THROUGH THE LATE EVENING
HOURS AS A COLD FRONT SURGES SOUTHWARD. THIS WILL CREATE STRONG
WINDS ALONG AND JUST BEHIND THE FRONTAL BOUNDARY.

NMZ005-010-011-016>021-026-050345-
/O.CAN.KABQ.WI.Y.0023.000000T0000Z-090405T0600Z/
NORTHEAST HIGHLANDS-SANDIA/MANZANO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...
SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...CARRIZOZO...
RUIDOSO...FORT SUMNER...ROSWELL...PORTALES...CLOVIS
837 PM MDT SAT APR 4 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE
WIND ADVISORY. 

WINDS WILL CONTINUE TO DIMINISH THROUGH THE EVENING. THERE IS SOME
POTENTIAL FOR STRONGER WINDS AFTER MIDNIGHT IN THE EASTERN PLAINS
AS A COLD FRONT SURGES SOUTHWARD...BUT THESE WILL BE FAIRLY BRIEF
AND LOCALIZED ALONG THE FRONT.

$$

NMZ006-007-012-013-050600-
/O.CON.KABQ.WI.Y.0023.000000T0000Z-090405T0600Z/
HARDING COUNTY-FAR NORTHEAST PLAINS-CONCHAS LAKE/GUADALUPE COUNTY-
QUAY COUNTY-
INCLUDING THE CITIES OF...ROY...CLAYTON...SANTA ROSA...TUCUMCARI
837 PM MDT SAT APR 4 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. 

A COLD FRONT DROPPING FROM THE NORTHEASTERN PLAINS WILL CREATE A
SECONDARY SURGE OF STRONG WINDS AS THEY SHIFT MORE NORTHERLY. EXPECT
PERIODS OF SUSTAINED WIND SPEEDS BETWEEN 25 AND 35 MPH WITH
OCCASIONAL GUSTS UP TO 55 MPH. IN ADDITION...AREAS OF BLOWING DUST
MAY REDUCE VISIBILITY AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

52
000 
WWUS75 KABQ 050556
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1156 PM MDT SAT APR 4 2009

...STRONG WINDS TO CONTINUE OVER UNION COUNTY THROUGH THE OVERNIGHT...

.A STRONG AREA OF SURFACE HIGH PRESSURE WILL SLOWLY PUSH SOUTHWARD
OUT OF EASTERN COLORADO. THIS WILL ALLOW STRONG WINDS BEHIND A
COLD FRONT TO CONTINUE ACROSS UNION COUNTY THROUGH THE OVERNIGHT
HOURS.

NMZ007-051100-
/O.CAN.KABQ.WI.Y.0023.000000T0000Z-090405T0600Z/
/O.NEW.KABQ.WI.Y.0024.090405T0600Z-090405T1100Z/
FAR NORTHEAST PLAINS-
INCLUDING THE CITY OF...CLAYTON
1156 PM MDT SAT APR 4 2009

...WIND ADVISORY IN EFFECT UNTIL 5 AM MDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM MDT SUNDAY. 

A COLD FRONT THAT DROPPED ACROSS THE NORTHEASTERN PLAINS WILL CONTINUE
TO CREATE STRONG NORTHERLY WINDS. EXPECT PERIODS OF SUSTAINED WIND
SPEEDS BETWEEN 25 AND 35 MPH WITH OCCASIONAL GUSTS UP TO 55 MPH.
IN ADDITION...AREAS OF BLOWING DUST MAY REDUCE VISIBILITY AT
TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

NMZ006-012-013-050700-
/O.CAN.KABQ.WI.Y.0023.000000T0000Z-090405T0600Z/
HARDING COUNTY-CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
INCLUDING THE CITIES OF...ROY...SANTA ROSA...TUCUMCARI
1156 PM MDT SAT APR 4 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE
WIND ADVISORY. 

NORTHERLY WINDS WILL REMAIN BREEZY THROUGH THE OVERNIGHT
HOURS...BUT ARE EXPECTED TO REMAIN BELOW ADVISORY CRITERIA.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Apr 4, 3:13 PM MDT, 54 minutes earlier.

Area forecast discussion, Apr 4, 3:13 PM MDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
313 PM MDT SAT APR 4 2009

.DISCUSSION...
LOTS OF GRIDS AND HAZARDS MANIPULATIONS TO DO BEFORE STARTING ON
THIS PRODUCT...BUT BELIEVE THINGS HAVE TURNED OUT FOR THE MOST
PART THE WAY INTENDED FOR THE REMAINING HIGHLIGHTS. CONCERNS ARE
THAT WITH THIS PACKAGE...NEEDED TO CANCEL EARLY W AND RIO GRANDE
VALLEY WIND ADVISORIES...REPLACE THE PREVIOUS HIGH WIND WARNINGS
WITH WIND ADVISORIES AND EXTEND THE LATTER IN TIME TO 06Z. LOOKS
LIKE THINGS TURNED OUT OK. WIND MAXIMA ARE BEGINNING TO HEAD E OUT
OF FCST AREA ATTM...BUT THERE WILL BE SECONDARY SFC WIND MAX
BEHIND SOUTHBOUND FRONT THAT IS JUST INTO FAR NE NM CURRENTLY. MAY
BE A 1 TO 3 HR DROP BELOW ADVISORY LEVEL WINDS IN MUCH OF THE E
AHEAD OF THIS FRONT...BUT SHOULD APPROACH OR EXCEED CRITERIA BEHIND
SFC FRONT FOR SEVERAL HOURS. AS FOR CHANCE FOR WINTER WX ADVISORY
CONDITIONS ACROS THE N OR NE...IT APPEARS THAT SUCH A SMALL
PORTION OF ZONES 4 AND 5 ARE AT RISK OF ANYTHING MORE THAN THE
MIN ADVISORY SNOW CRITERIA TONIGHT THAT...AFTER SOME DISCUSSION
AMONG THE FCSTRS HERE...WENT WITH NO ADVISORY FOR NOW. HPC
INDICATES MAYBE 4 OR 5 INCHES FAR NORTHERN SANGRES...BUT THAT MAY
BE PUSHING IT A BIT AND IT LOOKS LIKE THERE WILL NOT BE NEARLY AS
MUCH SNOW COMING SOUTHWARD INTO ZONES 5 OR 7 AS WAS CASE WITH LAST
SYSTEM. SO THOSE ZONES SEEM SAFE FOR NOW. EVENING SHIFT WILL WANT
TO WATCH FOR THAT ADVISORY POTENTIAL THROUGH THE EVE. FINALLY A
QUIETER PATTERN COMING UP FOR 3 TO 4 DAYS AFTER TONIGHT...THOUGH
SUN INTO SUN EVE MAY WELL FEATUE A FEW MORE RAIN AND SNOW SHOWERS
N AND NE WITH BAGGY TRAILING TROUGH SHEARING OUT ACROSS N NM...BUT
SUB ADVISORY CRITERIA. WINDS TO BE MUCH LOWER ALSO SUN AND THROUGH
AT LEAST TUE BEFORE INCREASING AGAIN WED. THAT SYSTEM TAKING A
LITTLE MORE NORTHERLY TRACK SO PCPN LOOKS LESS THAN OR AT LEAST NO
MORE THAN THIS CURRENT SYSTEM. NEXT MAJOR SYSTEM THIS WEEKEND IS
SHOWING EVEN MORE DIVERGENCE BETWEEN EXTENDED MODELS THAN IN LAST
FEW RUNS WITH EURO FARTHER S THAN PREVIOUS RUN...TO S OF NM...AND
LATEST GFS INDICATING MUCH MORE NORTHERLY TRACK. STAY TUNED...BUT
WOULD IMAGINE THEY WILL GET CLOSER TOGETHER IN A FEW
DAYS...SOMEWHERE IN BETWEEN CURRENT TRACKS.

43

&&

.AVIATION...
SURFACE WINDS ARE EXPECTED TO GRADUALLY WEAKEN IN CENTRAL AND
EASTERN AREAS THIS EVENING AS THE WIND SPEED MAXIMUM ALOFT CONTINUES
TO EXIT EAST.  WINDS ARE ALSO EXPECTED TO DECREASE FOR A TIME THIS
EVENING ON THE EASTERN PLAINS AFTER SUNSET...BUT A BACK DOOR COLD
FRONT WILL SHIFT THEIR WINDS OUT OF THE NORTH AND GUSTS WILL RETURN
AS THE NIGHT PROGRESSES. THIS FRONT COULD CAUSE WINDS TO GUST AROUND
10 KNOTS HIGHER THAN FORECASTED IN EASTERN TAFS FOR AN HOUR OR TWO
OVERNIGHT...ESPECIALLY AT KTCC AND KROW.

AS OUR RECENT STORM SYSTEM EXITS NORTHEAST TONIGHT...WRAP AROUND
MOISTURE AND INSTABILITY IN NORTHERLY FLOW ALOFT WILL DELIVER MOUNTAIN
OBSCURATIONS AND SNOW SHOWERS TO THE NORTHERN MOUNTAINS...ESPECIALLY
FROM KSKX TO KAXX AND KRTN. SOME OF THESE SHOWERS/OBSCURATIONS MAY
LINGER INTO SUNDAY MORNING. MVFR CONDITIONS IN LOW CLOUDS/FOG WILL
ALSO BE POSSIBLE IN THE NORTHERN MOUNTAINS AND IN SOME VALLEYS OF
THE WEST CENTRAL MOUNTAINS LATE TONIGHT INTO SUNDAY MORNING...MAINLY
IN PLACES THAT ACCUMULATED SNOW LAST NIGHT OR WILL ACCUMULATE SNOW
TONIGHT.

NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. 44

&&

.FIRE WEATHER...
CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE UNTIL AROUND 8 PM
FROM THE RIO GRANDE VALLEY EASTWARD...INCLUDING SOUTHERN PORTIONS OF
THE NORTHEAST PLAINS. AFTER SUNSET WINDS WILL DECREASE AND
HUMIDITIES WILL BEGIN TO RISE...ESPECIALLY AS A BACK DOOR COLD FRONT
DROPS SOUTHWARD ALONG THE TX BORDER OVERNIGHT. EXPECT NICE HUMIDITY
RECOVERIES WITH SNOW SHOWERS IN THE NORTHERN MOUNTAINS NEAR THE CO
BORDER OVERNIGHT...BUT HUMIDITY RECOVERIES WILL BE MEAGER IN
SOUTHERN PORTIONS OF THE RIO GRANDE VALLEY.

THE NEXT STORM SYSTEM TO CROSS THE CENTRAL ROCKIES NORTH OF NM WILL
BE ON WEDNESDAY...WHEN STRONG TO VERY STRONG WEST WINDS ARE
EXPECTED. WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS WILL LIKELY
DEVELOP...AND IT IS DIFFICULT TO RULE OUT ANY ZONE AT THIS TIME.
THERE IS A RISK THAT WINDS WILL INCREASE WITH THIS SYSTEM AS EARLY
AS TUESDAY AFTERNOON IN THE WEST WITH CRITICAL FIRE WEATHER
CONDITIONS POSSIBLE.  THERE IS A BETTER CHANCE THAT STRONG WINDS AND
CRITICALLY LOW HUMIDITIES WILL PERSIST ALONG AND EAST OF THE CENTRAL MOUNTAIN
CHAIN ON THURSDAY AS THE STORM SYSTEM GRADUALLY EXITS EAST.
ADDITIONALLY...PARTS OF THE NORTHERN AND WESTERN MOUNTAINS COULD
RECEIVE LIGHT PRECIPITATION WEDNESDAY AND WEDNESDAY
NIGHT...ESPECIALLY NEAR THE CO BORDER.

44

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  25  52  23  64 /  10   0   0   0
GALLUP..........................  16  55  15  65 /   5   0   0   0
GRANTS..........................  18  56  17  64 /   5   0   0   0
GLENWOOD........................  27  65  28  74 /   0   0   0   0
CHAMA...........................  16  39  15  58 /  30  10   0   0
LOS ALAMOS......................  26  50  21  59 /  10  10   0   0
RED RIVER.......................  13  42  10  50 /  40  20  10   0
TAOS............................  17  43  12  57 /  30   5   0   0
SANTA FE........................  22  49  22  58 /  10   5   0   0
SANTA FE AIRPORT................  25  51  23  61 /  10   0   0   0
ESPANOLA........................  21  54  22  65 /   5   0   0   0
ALBUQUERQUE HEIGHTS.............  32  56  32  64 /   5   0   0   0
ALBUQUERQUE VALLEY..............  28  57  29  69 /   5   0   0   0
ALBUQUERQUE FOOTHILLS...........  30  53  30  65 /   5   0   0   0
ALBUQUERQUE WEST MESA...........  31  57  31  67 /   5   0   0   0
SOCORRO.........................  31  63  31  70 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  20  49  20  59 /   5   0   0   0
MORIARTY/ESTANCIA...............  29  53  22  60 /   5   0   0   0
CARRIZOZO.......................  29  58  27  66 /   0   0   0   0
RUIDOSO.........................  29  50  22  56 /   0   0   0   0
RATON...........................  22  44  15  54 /  20   5  10   0
LAS VEGAS.......................  20  44  16  53 /  10   5   0   0
ROY.............................  21  42  25  50 /  10   5   5   0
CLAYTON.........................  19  40  22  52 /  10   5  10   0
SANTA ROSA......................  27  50  25  63 /   5   0   0   0
TUCUMCARI.......................  26  50  23  56 /   5   5   0   0
FORT SUMNER.....................  29  56  28  61 /   5   0   0   0
CLOVIS..........................  28  50  24  56 /   5   5   0   0
PORTALES........................  29  54  27  62 /   5   5   0   0
ROSWELL.........................  37  57  29  61 /   5   5   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR THE FOLLOWING
ZONES...NMZ104-106>108.

WIND ADVISORY UNTIL 4 PM MDT THIS AFTERNOON FOR THE FOLLOWING
ZONES...NMZ003-008-009-014-015.

WIND ADVISORY UNTIL MIDNIGHT MDT TONIGHT FOR THE FOLLOWING ZONES...
NMZ005>007-010>013-016>021-026.

&&

43/44
Hazardous weather outlook, Apr 4, 6:00 AM MDT, 10 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MDT SAT APR 4 2009

NMZ001>021-026-051200-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS-
CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY-
FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY-
HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
LOWER RIO GRANDE VALLEY-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS-
NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY-
ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY-
WEST CENTRAL MOUNTAINS-
430 PM MDT SAT APR 4 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...THIS EVENING AND INTO TONIGHT

A WIND ADVISORY WILL REMAIN IN EFFECT THROUGH THE EVENING FOR AREAS
ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN WHERE WINDS OF 25 TO 35
MPH WILL PREVAIL. BY THE LATE EVENING...WINDS ARE EXPECTED TO SHIFT
MORE NORTHERLY AS A COLD FRONT PUSHES THROUGH THE AREA.

IN ADDITION...A RED FLAG WARNING REMAINS IN EFFECT THIS EVENING FROM
THE LOWER AND MIDDLE RIO GRANDE VALLEY EASTWARD ACROSS THE EAST
CENTRAL AND NORTHEAST PLAINS.

SNOWFALL IS ALSO POSSIBLE OVER PORTIONS OF THE NORTHERN MOUNTAINS
INTO THE NORTHEASTERN PLAINS THROUGH THE OVERNIGHT. ACCUMULATIONS
WILL GENERALLY BE LIGHT WITH SOME LOCALIZED AREAS NEAR THE COLORADO
BORDER PICKING UP TWO TO FOUR INCHES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ANOTHER STORM SYSTEM COULD AFFECT NEW MEXICO TUESDAY NIGHT THROUGH
WEDNESDAY...BRINGING ANOTHER ROUND OF STRONG WINDS AND CRITICAL FIRE
WEATHER CONDITIONS. ACCUMULATING SNOW WILL ALSO BE POSSIBLE OVER THE
NORTHERN MOUNTAINS.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST
FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS TO THE NATIONAL
WEATHER SERVICE IN ALBUQUERQUE.

52

Nearby

Wind Advisories in New Mexico, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.